# SDR SWAA2019102213881

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 45,658 hours, 27,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL PARTIALLY FROM COMPARTMENT, DID NOT DEPLOY, STILL OPERATIONAL. / REPOSITIONED SLIDE PER MM.
